hypercontact metric structures — 1 articles found.

Hypercontact metric three-manifolds

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (3) 2002, pp. 97–101
Vol.24 (3) 2002
D. Perrone Details
(Received: 2001-06-18 )
(Received: 2001-06-18 )

D. Perrone


No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Sasakian 3-structures, compact three-manifolds, hypercontact metric structures

AMS Subject Classification: Homogeneous manifolds, Almost contact and almost symplectic manifolds, 53C30, 53D15, 53025

PDF(click to download): Hypercontact metric three-manifolds